Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 222, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 18, 2011, 8:40 PM CDT for Cass County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 8:40 PM CDT (01:40 UTC)
- Expired
- Jun 18, 2011, 9:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cass County, MO
The radar
The Pleasant Hill radar (KEAX), 34 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 8:53 PM CDT | HAIL 1.75 | 2 Ene Archie, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 6:03 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1308 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 1356 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
089
WUUS53 KEAX 190140
SVREAX
MOC037-190215-
/O.NEW.KEAX.SV.W.0222.110619T0140Z-110619T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
840 PM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 915 PM CDT
* AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
ARCHIE...OR 7 MILES NORTH OF ADRIAN...AND MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
GARDEN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3846 9409 3845 9411 3845 9423 3846 9424
3845 9427 3847 9432 3848 9441 3857 9443
3866 9413 3864 9412 3857 9412 3857 9410
3845 9407
TIME...MOT...LOC 0140Z 258DEG 11KT 3851 9434
WIND...HAIL 60MPH 1.00IN
$$
CDB3 follow-up statements
074
WWUS53 KEAX 190147
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 PM CDT SAT JUN 18 2011
MOC037-190215-
/O.CON.KEAX.SV.W.0222.000000T0000Z-110619T0215Z/
CASS MO-
847 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CASS COUNTY UNTIL 915 PM CDT...
AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED NEAR
ARCHIE...OR 8 MILES NORTH OF ADRIAN...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3846 9409 3845 9411 3845 9423 3846 9424
3845 9427 3847 9432 3848 9441 3857 9443
3866 9413 3864 9412 3857 9412 3857 9410
3845 9407
TIME...MOT...LOC 0147Z 258DEG 11KT 3851 9431
WIND...HAIL 60MPH 1.75IN
$$
CDB080
WWUS53 KEAX 190157
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
857 PM CDT SAT JUN 18 2011
MOC037-190215-
/O.CON.KEAX.SV.W.0222.000000T0000Z-110619T0215Z/
CASS MO-
857 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CASS COUNTY UNTIL 915 PM CDT...
AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND DESTRUCTIVE HAIL UP TO TWO INCHES IN DIAMETER. THIS
STORM WAS LOCATED NEAR ARCHIE...OR 7 MILES SOUTHWEST OF GARDEN
CITY...MOVING EAST AT 15 MPH. THIS STORM HAS A HISTORY OF PRODUCING
GOLFBALL HAIL NORTHEAST OF ARCHIE IN SOUTHEASTERN CASS COUNTY.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3847 9432 3848 9437 3858 9436 3866 9413
3864 9412 3857 9412 3857 9410 3845 9407
3846 9409 3845 9411 3845 9423 3846 9424
3845 9427
TIME...MOT...LOC 0157Z 258DEG 11KT 3852 9427
WIND...HAIL 60MPH 2.00IN
$$
CDB653
WWUS53 KEAX 190214
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
914 PM CDT SAT JUN 18 2011
MOC037-190224-
/O.EXP.KEAX.SV.W.0222.000000T0000Z-110619T0215Z/
CASS MO-
914 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASS COUNTY HAS BEEN
REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHEASTERN CASS COUNTY UNTIL 10 PM CDT.
LAT...LON 3847 9432 3848 9437 3858 9436 3866 9413
3864 9412 3857 9412 3857 9410 3845 9407
3846 9409 3845 9411 3845 9423 3846 9424
3845 9427
TIME...MOT...LOC 0214Z 258DEG 11KT 3853 9420
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:12 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 18, 6:12 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 612 PM CDT SAT JUN 18 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... VERY ACTIVE PERIOD CONTINUES WITH THE POTENTIAL FOR MULTIPLE ADDITIONAL QLCS EVENTS TO IMPACT THE CWA THROUGH EARLY NEXT WEEK. FOR TONIGHT...A MIDLEVEL SHORTWAVE IS WELL EVIDENT ON WV IMAGERY PUSHING INTO CENTRAL KANSAS. THIS IS POISED TO PUSH INTO AN EXTREMELY UNSTABLE AIRMASS OVER EASTERN KANSAS AND MISSOURI...WHERE MULTIPLE LOW LEVEL BOUNDARIES EXIST IN WAKE OF OVERNIGHT CONVECTION. CONVECTION IS LIKELY TO DEVELOP AHEAD OF THIS WAVE THIS EVENING...BUT STILL SOME UNCERTAINTY REGARDING COVERAGE AND LOCATION. MODELS CONTINUE TO TREND SOUTHWARD WITH THE LOW LEVEL JET WHICH WILL STRENGTHEN OVER THE OZARKS LATER TONIGHT. LEADING EDGE OF THIS FEATURE IS FORECAST TO NUDGE INTO FAR SOUTHERN MISSOURI LATER THIS EVENING...AND CURRENT THINKING IS THAT CONVECTION WILL DEVELOP AHEAD OF THIS FEATURE ACROSS SOUTHERN KANSAS THIS EVENING AND SPREAD INTO SOUTHERN MISSOURI OVERNIGHT. THIS COULD KEEP THE HIGHEST SEVERE THREAT FOCUSED JUST SOUTH OF THE CWA. HOWEVER...AN UNSTABLE AIRMASS ALSO EXISTS FURTHER NORTH ACROSS MUCH OF NORTHERN KANSAS AND MISSOURI WHERE SEVERAL LOW LEVEL BOUNDARIES EXISTS...MOST NOTABLY A QUASI-STATIONARY FRONT FROM NEAR CHANUTE INTO THE LAKE OF THE OZARKS REGION. COULD SEE CONVECTIVE INITIATION NEAR ANY OF THESE BOUNDARIES AS THE UPPER WAVE APPROACHES THIS EVENING...THOUGH DEEP SHEAR WILL NOT BE AS SUPPORTIVE OF ORGANIZED OR LONG-LIVED UPDRAFTS...AND SHORT TERM MODEL SOUNDINGS INDICATE SOMEWHAT OF A CAP IN PLACE. WILL CONTINUE TO MONITOR POTENTIAL SEVERE THREAT ACROSS MUCH OF THE OUTLOOK AREA THIS EVENING WITH THE PRIMARY FOCUS BEING ACROSS THE SOUTH. WARM FRONT WILL LIFT INTO NORTHERN MISSOURI LATE TONIGHT WITH MOST OF THE CWA BECOMING WARM SECTORED BY EARLY SUNDAY. A WELL-CAPPED AIRMASS WILL KEEP THE AREA DRY THROUGH EVENING...WHILE MIXING TO JUST SHY OF 850 HPA WILL SUPPORT MAX TEMPS IN THE UPPER 80S AND LOWER 90S. MIDLEVEL IMPULSE AHEAD OF A DEEPENING WESTERN TROUGH WILL LIKELY KICK OFF YET ANOTHER SEVERE MCS SUNDAY AFTERNOON...THIS TIME ACROSS CENTRAL NEBRASKA. WHILE AIRMASS OVER KS AND MO WILL REMAIN VERY UNSTABLE...STRONG EML WILL OVERSPREAD MOST OF THE REGION WITH THE LEADING EDGE OF THE CAP EXPECTED FORECAST TO BE NEAR THE HIGHWAY 36 CORRIDOR BY SUNDAY EVENING. THUS...MCS OVER NEBRASKA IS EXPECTED TO STAY NORTH OF THIS CORRIDOR WHICH COULD BRING IT INTO FAR NORTHERN PORTIONS OF THE CWA LATE SUNDAY NIGHT. HOWEVER...WITH BETTER UPPER DYNAMICS SHIFTING INTO THE UPPER MIDWEST...THE BETTER SEVERE THREAT MAY REMAIN JUST NORTH OF THE CWA. REGARDLESS...ANY MCS TRACKING ACROSS THE MID MISSOURI VALLEY WILL SPELL TROUBLE FOR DOWNSTREAM LOCATIONS ALONG THE MISSOURI RIVER...ESPECIALLY WITH GAGES IN FAR NORTHWEST MISSOURI FLIRTING WITH MAJOR FLOOD STAGE. AFTER ANOTHER WARM AND CAPPED DAY ON MONDAY...ANOTHER ACTIVE NIGHT MAY BE IN STORE AS A DEEP UPPER TROUGH BEGINS TO EJECT OUT INTO THE PLAINS...SENDING A COLD FRONT INTO WESTERN MISSOURI MONDAY NIGHT. THE ATMOSPHERE WILL REMAIN VERY UNSTABLE AHEAD OF THIS FEATURE WHILE INCREASING MIDLEVEL WINDS AHEAD OF THE TROUGH WILL LEAD TO IMPRESSIVE EARLY SUMMER DEEP LAYER SHEAR. IF EML IS ABLE TO BE ERODED...THIS COULD SET THE STAGE FOR A SEVERE PRE-FRONTAL QLCS WHICH COULD TRACK ACROSS THE ENTIRE CWA MONDAY NIGHT. HAWBLITZEL MEDIUM RANGE (TUESDAY THROUGH SATURDAY)... MEDIUM RANGE OPERATIONAL AND ENSEMBLE MODELS CONTINUE TO REMAIN GOOD AGREEMENT THROUGH NEXT WEEK...WITH ONLY SUBTLE DIFFERENCES IN STRENGTH OF NEGATIVE HEIGHT ANOMALY THAT MOVE THROUGH THE CENTRAL CONUS. THE WARMEST TEMPERATURES WILL BOOKEND THE FIRST AND LAST DAY OF THE FORECAST PERIOD. FORECAST AREA WILL REMAIN IN WARM SECTOR ON TUESDAY...WITH SEVERAL COOL DAYS MIDWEEK AS H5 HEIGHTS CRASH...AND ENSEMBLES DEPICT TEMPERATURES IN THE LOW TEENS OR 1-2C STANDARD DEVIATION BELOW NORMAL. GENERALLY ACCEPTED CONSENSUS...THOUGH TWEAKED DOWNWARD A TAD. H5 HEIGHTS RISE BY LATE IN THE PERIOD AS RIDGING BUILDS OVER CENTRAL PLAINS...AND H8 TEMPS RISE BACK INTO MID-TEENS. MAY NOT FEEL AFFECTS OF WARM ADVECTION UNTIL LAST DAY OF FORECAST PERIOD GIVEN LOW LEVEL FLOW PATTERN REMAINING EAST-SOUTHEAST. AS FAR AS PRECIPITATION...MEDIUM RANGE MODELS AND ENSEMBLES AGREE ON A COLD FRONT SWINGING THROUGH THE CWA LATE TUESDAY AS A SURFACE LOW TRACKS INTO THE UPPER MISSISSIPPI VALLEY. BETTER FOCUS WILL BE ACROSS EASTERN FORECAST AREA WHERE BEST PRECIPITABLE WATER AND INSTABILITY WILL EXIST...THUS INCREASED POPS SLIGHTLY ACROSS THIS REGION. UPPER LOW SLOW TO PROGRESS...WITH EASTERN CWA REMAINING UNDER INFLUENCE OF CYCLONIC SHEAR SIDE...THUS LEFT LINGERING CHANCE OF POPS ACROSS EAST/NORTHEAST. BREAK IN PRECIPITATION EXPECTED FOR THURSDAY AND FRIDAY AS RIDGING BUILDS. MODELS HINT AT WARM ADVECTION CONVECTION BY FRIDAY INTO SATURDAY...THUS COULD NOT ARGUE WITH HEAVILY CLIMATOLOGY WEIGHTED SLIGHT CHANGE POPS FRIDAY INTO SATURDAY. SF && .AVIATION... QUASI-STATIONARY BOUNDARY WAS BECOMING BETTER DEFINED LATE THIS AFTERNOON ALONG A LINE FROM WICHITA TO JUST SOUTH OF KLXT (LEE'S SUMMIT). EXTREME INSTABILITY GREATER THAN 5000 J/KG COUPLED WITH MODEST CONVERGENCE ALONG THE FRONT WAS LEADING TO INCREASING CU FIELD DEPTH ALONG THE BOUNDARY...WITH THUNDERSTORM INITIATION LIKELY TO RAPIDLY ZIPPER NORTHEASTWARD FROM THE KS/OK BORDER EARLY THIS EVENING. THE BULK OF THIS ACTIVITY SHOULD REMAIN SOUTH OF THE TERMINALS...BUT ANY FURTHER NORTHWARD PROGRESSION OF THE BOUNDARY OR LEFT-SPLITTING STORM COULD GET CLOSE TO KMKC...AND HENCE CARRIED CB/VCTS AFTER 02Z. OTHERWISE VFR CONDITIONS WITH LIGHT/VARIABLE WINDS EXPECTED THIS EVENING. LARGE SCALE UPPER TROUGH WAS SLOWLY SHIFTING OUT OF THE ROCKIES...WITH THUNDERSTORMS SLOWLY GROWING UPSCALE ACROSS EXTREME NW KS/NE CO. LIKE LAST EVENING...IF THIS CLUSTER OF STORMS CAN SURVIVE THE EARLY EVENING AND CROSS INTO THE RICH GULF MOISTURE RESIDING ACROSS CENTRAL/ERN KS...THEN RAPID UPSCALE GROWTH INTO A SEVERE THUNDERSTORM COMPLEX WOULD BECOME VERY LIKELY. WILL MONITOR THAT SCENARIO THIS EVENING...BUT NOT INCLUDE ANYTHING IN THE TAFS AT THIS TIME SINCE SUCH AN EVENT WOULD BE A GOOD 6-7 HOURS AWAY AND COULD LIKELY ALSO OCCUR JUST SOUTH OF THE TERMINALS. BOOKBINDER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 18, 6:29 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 629 PM CDT SAT JUN 18 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 629 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE INTO PORTIONS OF EAST CENTRAL KANSAS AND WEST CENTRAL AND CENTRAL MISSOURI LATE THIS EVENING AND TONIGHT. THUNDERSTORMS WILL DEVELOP WITHIN AN EXTREMELY UNSTABLE AIRMASS ALONG A SURFACE BOUNDARY DRAPED THROUGH THIS REGION. THE MAIN HAZARDS WITH THIS ACTIVITY WILL INITIALLY BE LARGE HAIL AS THE THUNDERSTORMS RAPIDLY DEVELOP AND WILL EVENTUALLY TRANSITION INTO A DAMAGING WIND EVENT. LOCALLY HEAVY RAINFALL...WHICH MAY LEAD TO ISOLATED MINOR FLOODING...IS ALSO POSSIBLE IN THIS AREA. ADDITIONALLY...THUNDERSTORMS THROUGH WESTERN KANSAS MAY BUILD INTO THE REGION VERY LATE TONIGHT. SHOULD THESE STORMS HOLD TOGETHER ACROSS KANSAS...DAMAGING WINDS WOULD BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL NEBRASKA ON SUNDAY...AND MAY SPREAD EASTWARD INTO IOWA AND FAR NORTHERN MISSOURI SUNDAY NIGHT AND EARLY MONDAY. THE HIGHEST THREAT FOR SEVERE THUNDERSTORMS WILL BE NORTH OF HIGHWAY 36. DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA LATE MONDAY AND EARLY TUESDAY AS A COLD FRONT MOVES INTO THE REGION. SOME OF THESE THUNDERSTORMS COULD BE SEVERE. ALTHOUGH WIDESPREAD EXCESSIVE RAINFALL IS NOT EXPECTED WITH THE THUNDERSTORM ACTIVITY THROUGH NEXT WEEK...LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE. THIS COULD LEAD TO FLOODING OF SMALLER STREAMS AND RIVERS AND COULD BRING ADDITIONAL RISES TO THE MISSOURI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF THE MISSOURI RIVER THIS EVENING AND TONIGHT...AND MAY BE NEEDED ACROSS FAR NORTHERN MISSOURI SUNDAY NIGHT. CDB
In the hours before
Local storm report, Jun 18, 5:25 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
525 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM TSTM WND DMG 2 NNW MERRIAM 39.04N 94.70W
06/18/2011 JOHNSON KS PUBLIC
6 INCH DIAMETER TREE LIMB BROKEN FROM TREE...VIA TWITTER
0140 AM TSTM WND DMG BELTON 38.81N 94.53W
06/18/2011 CASS MO BROADCAST MEDIA
*** 1 INJ *** A NUMBER OF LARGE TREES WERE BLOWN DOWN
ONTO MOBILE HOMES CAUSING SIGNIFICANT DAMAGE TO AT LEAST
ONE HOME. HOME OWNER SUSTAINED CUTS TRYING EXIT THE HOME
THROUGH A WINDOW SINCE DOOR WAS BLOCKED BY DEBRIS.
0145 AM TSTM WND DMG FREEMAN 38.62N 94.51W
06/18/2011 CASS MO LAW ENFORCEMENT
TREE AND HOUSE DAMAGE. DAMAGE TO A GAS STATION AT C HWY
AND 2 HWY. TIME OF REPORT CORRECTED.
0230 AM TSTM WND DMG LEETON 38.58N 93.70W
06/18/2011 JOHNSON MO LAW ENFORCEMENT
1.5 FOOT DIAMETER TREE BLOCKING 2 HWY AND EE HWY
&&
BOOKBINDERSpecial weather statement, Jun 18, 7:55 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
755 PM CDT SAT JUN 18 2011
MOZ043-190130-
CASS MO-
755 PM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CASS COUNTY UNTIL 830 PM
CDT...
AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FREEMAN...OR 5 MILES WEST OF
HARRISONVILLE...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HARRISONVILLE AND EAST LYNNE.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3879 9424 3860 9415 3856 9450 3860 9454
3866 9454
TIME...MOT...LOC 0055Z 246DEG 18KT 3863 9443
CDBSpecial weather statement, Jun 18, 7:59 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
759 PM CDT SAT JUN 18 2011
MOZ044-045-054-190130-
HENRY MO-JOHNSON MO-PETTIS MO-
759 PM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PETTIS COUNTY IN
CENTRAL MISSOURI...AND SOUTHEASTERN JOHNSON AND NORTHEASTERN HENRY
COUNTIES IN WEST CENTRAL MISSOURI UNTIL 830 PM CDT...
AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CALHOUN...OR 8 MILES WEST OF WINDSOR...
MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WINDSOR AND GREEN RIDGE.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3853 9377 3872 9341 3851 9329 3850 9333
3851 9351 3845 9351 3839 9371
TIME...MOT...LOC 0059Z 246DEG 18KT 3851 9365
CDBSpecial weather statement, Jun 18, 8:31 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 831 PM CDT SAT JUN 18 2011 KSZ057-MOZ043-190200- CASS MO-MIAMI KS- 831 PM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CASS AND EASTERN MIAMI COUNTIES UNTIL 900 PM CDT... AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLEVELAND...OR NEAR LOUISBURG...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PECULIAR...CLEVELAND...FREEMAN AND WEST LINE. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3877 9442 3858 9438 3855 9463 3870 9466 TIME...MOT...LOC 0131Z 256DEG 15KT 3864 9460 CDB
Local storm report, Jun 18, 8:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
835 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL CALHOUN 38.47N 93.62W
06/18/2011 E1.25 INCH HENRY MO PUBLIC
&&
AJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:55 PM CDT | Special Weather Statement | EAX | Cass | 35 min |
| Jun 18, 7:59 PM CDT | Special Weather Statement | EAX | Pettis | 31 min |
| Jun 18, 8:18 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 27 min |
| Jun 18, 8:31 PM CDT | Special Weather Statement | EAX | Cass | 29 min |
| Jun 18, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 46 min |
| Jun 18, 9:05 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 25 min |
| Jun 18, 9:12 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 48 min |
| Jun 18, 9:20 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 25 min |
| Jun 18, 9:30 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 30 min |
| Jun 18, 9:34 PM CDT | Flash Flood Warning | EAX | Cass | 5 hr |
| Jun 18, 9:37 PM CDT | Special Weather Statement | EAX | Cass | 38 min |
| Jun 18, 9:40 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 35 min |
| Jun 18, 9:58 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson | 32 min |
| Jun 18, 10:26 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 34 min |
| Jun 18, 10:40 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette | 35 min |
| Jun 18, 11:08 PM CDT | Special Weather Statement | EAX | Lafayette | 52 min |
| Jun 18, 11:21 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 24 min |
| Jun 18, 11:25 PM CDT | Special Weather Statement | EAX | Cass | 50 min |
| Jun 18, 11:27 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 33 min |
| Jun 18, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 48 min |
| Jun 19, 12:11 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 31 hr |
| Jun 19, 12:13 AM CDT | Special Weather Statement | EAX | Macon | 47 min |
| Jun 19, 12:30 AM CDT | Special Weather Statement | EAX | Cass | 45 min |
| Jun 19, 12:38 AM CDT | Severe Thunderstorm Warning | EAX | Carroll | 21 min |
| Jun 19, 12:43 AM CDT | Special Weather Statement | EAX | Platte | 47 min |
| Jun 19, 12:58 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 32 min |
| Jun 19, 1:05 AM CDT | Flash Flood Warning | EAX | Holt | 9 hr |
| Jun 19, 1:23 AM CDT | Special Weather Statement | EAX | Jackson | 52 min |
| Jun 19, 2:15 AM CDT | Special Weather Statement | EAX | Randolph | 15 min |
| Jun 19, 2:19 AM CDT | Special Weather Statement | EAX | Linn | 11 min |
| Jun 19, 2:21 AM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte | 4 hr |
| Jun 19, 3:03 AM CDT | Flash Flood Warning | EAX | Bates, Cass, Henry | 6 hr |
| Jun 19, 4:01 AM CDT | Special Weather Statement | EAX | Adair | 29 min |
| Jun 19, 6:19 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 23 hr |
| Jun 19, 7:10 AM CDT | Flash Flood Warning | EAX | Atchison | 6 hr |
| Jun 19, 10:04 AM CDT | Flash Flood Warning | EAX | Holt | 24 hr |
| Jun 19, 12:47 PM CDT | Flash Flood Warning | EAX | Atchison | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.